| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 93-96


H. Mohebi, H. Sarhadinia
      An extended algorithm for finding global maximizers of IPH functions in a region with unequal constrains
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4601-4608.

D. Khezrimotlagh, S. Salleh, Z. Mohsenpour
      A new method in data envelopment analysis to find efficient decision making units and rank both technical efficient and inefficient DMUs together
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4609-4615.

M. A. Noor, W. A. Khan
      Fourth-order iterative method free from second derivative for solving nonlinear equations
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4617-4625.

A. Omar, K. Ibrahim, A. M. Razali
      Confidence interval estimation of the shape parameter of Pareto distribution using extreme order statistics
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4627-4640.

S. Sarr, Y. Gningue
      A new product form of the inverse
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4641-4650.

S. S. Siddiqi, Gh. Akram, K. Arshad
      Solution of fourth order obstacle problems using quintic B-splines
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4651-4662.

S. S. Siddiqi, Gh. Akram, M. Iftikhar
      Solution of seventh order boundary value problems by variational iteration technique
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4663-4672.

M. El hachloufi, Z. Guennoun, F. Hamza
      Stocks portfolio optimization using classification and genetic algorithms
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4673-4684.

Kh. Rahsepar Fard
      Correct mean value interpolation on parabola II
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4685-4689.

D. Kalamani, K. Sakthivel, C. S. Gowri
      Generalized alpha closed sets in intuitionistic fuzzy topological spaces
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4691-4700.

H. Mahzoon
      New subclasses of multivalent functions defined by differential subordination
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4701-4708.

L. Celentano
      Tracking controllers design of references with bounded derivative
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4709-4728.

A. Gorbenko, V. Popov
      The problem of selection of a minimal set of visual landmarks
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4729-4732.

A. Gorbenko, V. Popov
      The binary paint shop problem
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4733-4735.

K. Suyama, N. Kosugi
      Safety assessment of control laws using Markov analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4737-4762.

A. Gorbenko, V. Popov
      On face detection from compressed video streams
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4763-4766.

A. Gorbenko, V. Popov
      Real-world experiments setup for investigations of the problem of visual landmarks selection for mobile robots
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4767-4771.

Anas Jebreen Atyeeh Husain
      Utility-based approach for determining the weights of participants in virtual organization
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4773-4786.

A. A. Hemeda
      Homotopy perturbation method for solving systems of nonlinear coupled equations
      Appl. Math. Sci., Vol. 6, 2012, no. 93-96, 4787-4800.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |